# SDR CALA2025010201745

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 34,837 hours, 12,671 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 442653
- Part serial: BECW7462
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 39,517 hours, 13,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ENG 2 FAILED ON TAXI IN.PER PILOT DEBRIEF NO ENG ISSUES NOTED. LANDING UNEVENTFUL. REVERSER OPERATED NORMAL. AFTER EXIT RUNWAY #2 ENG FAIL DISPLAYED ON UPPER DISPLAY. DID NOT ATTEMPT TO RESTART. MOVED FUEL CUTOFF TO OFF. UPON ARRIVAL AT GATE ENGINE WAS NOT RUNNING. NO CB,S ARE OUT. #2 ENG EEC FAULT SHOW EGT SEE (PICTURE) ALSO ADDED ADDITIONAL PILOT MANUAL PICTURE TO SHOW THE EXAMPLE INDICATION AND NOTES REF: 73-05 TASK 805, STEP E. (5) & (6); PERFORMED EEC INPUT MONITORING OF DISCRETES, NO TROUBLE FOUND, INADDITION PERFORMED TEST 12 - ACTUATORS TEST - PASSED, REF: AMM TASK 71-00-00-700-807-F00.  RAN #2 ENGINE TWICE WOULD NOT GET TO IDLE OR STARTER CUTOUT HAD 48% N2,360 DEGREES EGT.BEFORE THIRD ATTEMPT CYCLED EEC SWITCH OFF TO ON ENGINE STARTED WENT TO IDLE AND HAD STARTER CUTOUT THEN EGT BOX FLASHED AND ENGINE SHUT DOWN.EGT WAS 600 DEGREES AN N2 58%.ENGINE RAN FOR ONE MINUTE BEFORE AUTO SHUTDOWN. NEEDS TO REPLACE HMU PER FIM TASK ENGINE START - SLOW N2 ACCELERATION TO IDLE OR HUNG START - FAULT ISOLATION REFERENCE: 80-05 TASK 806. NEEDS TO REPLACE HMU REMOVED AND REPLACED #2 ENG. HYDROMECHANICAL UNIT, PER AMM 73-21-10-400-801-F00 SECTION 3. G. (8) COMPLETE. CONTINUE WITH STEP (9). SEE ATTACHED SCREENSHOT OF AMM REF STOPPING POINT.  VERIFIED HMU INSTALL PER AMM 73-21-10-400-801-F00, SECTION 3, G. (8). MUST CONTINUE ON STEP (9). COMPLETED HMU INSTALLATION FROM STEP (9) THROUGH STEP.
